# SDR DALA2021100606101

- Difficulty date: October 6, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 79,283 hours, 10,349 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3305 FOUND MULTIPLE LIGHTNING STRIKE ON #1 LT THRUST REVERSER. CORRECTIVE ACTION: REPAIRED THRUST REVERSER TRAILING EDGE PER A330 SRM 51-77-12. (1973794)
